skin-hair-icon
Heavy hair fall.
I started exercising at the gym since 6months to reduce weight.Took a protein suggested by my fitness trainer which had a fat burner in it called ECA STACK.Took it completely and stopped it.Since then i started seeing heavy hair loss.PLEASE HELP.
52 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I assume these are whey proteins which are good for muscle building but sometimes can cause other issues. Please see a dermatologist near you, who can suggest the cause and make a treatment plan. Have hope and things will be good as at your age results come faster
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.